# SDR SWAA2013030713404

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,121 hours, 16,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT AFT SIDE OF RIGHT OVERWING BULB INOP.  RELAMPED LIGHT PER MM.
